加载中…
In this paper, a non-integrated defect relation for meromorphic maps from complete K"ahler manifolds into smooth projective algebraic varieties intersecting hypersurfaces located in -subgeneral position is proved. The novelty of this result lies in that both the upper bound and the truncation level of our defect relation depend only on , and the degrees of the hypersurfaces considered. In addition, this defect relation recovers Hirotaka Fujimoto [Theorem 1.1; MR0884636 (88m:32049); Japan. J. Math. (N.S.) 11 (1985), no. 2, 233-264.] when subjected to the same conditions.

生成讲解博客的中文版本

生成AI智能校验的中文版本